# SDR IPXA2015082392624

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, TAIL FRAME 85 AFT OF DOOR HAS A BENT WEB.  R & R WEB & STRAP IAW SRM 51-40-21.
